# SDR CALA2018020200421

- Difficulty date: January 27, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004720401
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT,  FRAMES 65 TO 66 HAS CORROSION.   FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11-001, SRM 51-74-00-001, SRM 53-00-13-300-002, SRM 51-21-11-001, SRM 51-23-11-001, NTM 51-10-01, AND NTM 51-10-01.
